Teonanacatl.org

Aqui discutimos micologia amadora e enteogenia.

Cadastre-se para virar um membro da comunidade! Após seu cadastro, você poderá participar deste site adicionando seus próprios tópicos e postagens.

  • Por favor, leia com atenção as Regras e o Termo de Responsabilidade do Fórum. Ambos lhe ajudarão a entender o que esperamos em termos de conduta no Fórum e também o posicionamento legal do mesmo.

Artigo Anticholinergic toxicity after the ingestion of serotonergic ‘magic mushrooms’

Artigos & Livros details

Anticholinergic toxicity after the ingestion of serotonergic ‘magic mushrooms’

J Aleman 1, M Crul 1, PHJ van der Voort 2, EJF Franssen 1

1 Department of Hospital Pharmacy, Onze Lieve Vrouwe Gasthuis, Amsterdam, The Netherlands
2 Department of Intensive Care, Onze Lieve Vrouwe Gasthuis, Amsterdam, The Netherlands

J Aleman - E-mail: J.Aleman@olvg.nl

Netherlands Journal of Critical Care - Received April 2011; accepted November 2011

Abstract - Case report. We report a case of psilocybin toxicity, causing an anticholinergic syndrome, after the consumption of Psilocybe
Mexicana
, a serotonergic mushroom. The patient was unconscious on admission to hospital, with mydriasis, hyperthermia, tachycardia,
hypotension and respiratory failure after using cannabis all day and a portion of ‘magic mushrooms’ in addition to his regular medication
which included GABAergic and anticholinergic drugs. The presence of psilocin (in serum) and cannabis (in urine) was confirmed.
The patient was admitted to the ICU, treated with supportive care and was discharged after two days. Conclusion. Anticholinergic
toxicity can occur when anticholinergic and GABAergic drugs are combined with cannabis and Psilocybe Mexicana and may result in
life-threatening organ failure.

Informação do Artigos & Livros

Categoria
Artigos & Livros
Added by
Ecuador
Visualizações
552
Última atualização

Downloads

  • 0 bytes · Visualizações: 34
  • NJCC 03 casereport_Aleman.pdf
    169.6 KB · Visualizações: 139

Mais em Artigos & Livros

Mais do(a) Ecuador

Share this Artigos & Livros

Back
Top